Branching processes with deteriorating random environments
Artikel i vetenskaplig tidskrift, 2002

We introduce Galton-Watson style branching processes in random environments which are deteriorating rather than stationary or independent. Some primary results on process growth and extinction probability are shown. Two simple examples are given.

branching process

varying environment

Författare

Peter Jagers

Chalmers, Institutionen för matematisk statistik

Göteborgs universitet

Zhunwei Lu

Journal of Applied Probability

0021-9002 (ISSN)

Vol. 39 395-401

Ämneskategorier

Sannolikhetsteori och statistik